# SDR AWXA9900041

- Difficulty date: January 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACFT HAS A STENCH THAT CAUSED THE CREW TO BE NAUSEOUS AND DEVELOP HEADACHES.  MX OBSERVED APU LEAKING 5-6 DROPS FROM COMPT INTO INLET.  PLACED APU ON MEL 49-10-01, MEL MX PROCEDURES COMPLIED WITH.  BOTH PACKS WERE OPERATED IN FULL HOT AND FULL COLD FOR APPROX 5 MINS AT A TIME.  SMELL DISSIPATED CONSIDERABLY WHILE RUNNING.  THE ENG'S WERE INGESTING OWN BREATHER EXHAUST AND A FAINT RESIDUAL ODOR WAS THERE.  ODOR CLEARED WHILE ON GROUND, AIR CONDITIONING SOURCE.  CHECKED THIS APU OUT MANY TIMES AND NO REAL LEAK HAVE BEEN FOUND.  THIS MUST BE AN INTERNAL APU PROBLEM AND WILL REMOVE AND REPLACED ON NEXT RON.  APU REPLACED 07 FEB 99, PER TASK CARD R6D49301.  OPS CHECKED GOOD, MEL REMOVED.
